Is Antiviral Medicine Important For PLHAs?

Illustration of Is Antiviral Medicine Important For PLHAs?
Illustration: Is Antiviral Medicine Important For PLHAs? frontiersin.org

Good night, I have HIV, I have been consuming Aluvia for more than 3 months. My CD4 per April was 320. As for the side effects that I have felt so far, my stomach was heartburn several times, although I didn’t consume spicy food. Sometimes the cause of heartburn comes after I consume milk. Earlier this month when I took ARV drugs I was prescribed cotrimoxazole, as far as I was given to PLHAs who had a low CD4 cell count. My question is whether the drug can overcome the effects of heartburn that I feel, huh? I am afraid that it will actually worsen because of the side effects of cotrimoxazole. thank you

1 Answer:

Hello Sakaprtm, thank you for asking.


Antiviral treatment in HIV is aimed at suppressing viral replication. The results are expected so that the levels of the virus in the blood are no longer detected, although the virus still remains in the body. The condition of a person with HIV depends on the level of the virus and CD4 cell count. People with low CD4 cell counts are more likely to develop various infections. That is because the body no longer has an optimal immune system. Thus, infections that are not prevented, can be fatal.


It is true that one of the side effects of antibiotics is nausea, vomiting and diarrhea. Although of course side effects do not always arise, and not everyone has a tendency to have side effects. However, we do not know what indications your doctor took when prescribing antibiotics, so we cannot advise you to stop taking them. Heartburn that you feel must also be explored more in the cause. If heartburn occurs after you drink milk or eat products containing milk, it is not impossible if you experience lactose intolerance. However, of course there are still many other causes of heartburn.


The best thing is to discuss with your doctor about the use of these antibiotics. If you decide to follow the doctor's advice, take antibiotics as directed, don't jump around. If you find that an unwanted reaction has occurred, stop consuming it and contact a doctor. In addition, pay attention to whenever the heartburn arises. It is important to find out the cause.


Thus short information from me. Hope it can be useful. Regards.

: by

Related Question

The Use Of Antifungal Soap When Wearing Shoes On Feet Affected By Fungal Infections?

The Use Of Antifungal Soap When Wearing Shoes On Feet Affected By Fungal Infections?

(11 months ago)

Hello I want to ask .. will I be given ketoconazole ointment for fungal infections of my feet and forbidden to use shoes first … can I use anti-fungal powder when using shoes... Read more

Treatment For Lymph Nodes In The Neck That Have Not Healed?

Treatment For Lymph Nodes In The Neck That Have Not Healed?

(7 months ago)

Hello. R nSya idha r nI have lymph nodes not being healed, I have already gone to the doctor … the result was an infection … after I went to the doctor my lymph nodes d... Read more

Early Signs Of Symptoms Of A Person Suffering From HPV?

Early Signs Of Symptoms Of A Person Suffering From HPV?

(10 months ago)

Hello, on my tongue there is a red spot and the tongue part is white (I checked into 3 people and the results are similar to my tongue). but at the tip of the base of the tongue th... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *